Major publications by the team in recent years
  • 1O. Bokanowski, B. Bruder, S. Maroso, H. Zidani.

    Numerical approximation for a superreplication problem under gamma constraints, in: SIAM. Num. Analysis., 2009, vol. 47(3), p. 2289–2320.
  • 2O. Bokanowski, N. Megdich, H. Zidani.

    Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinuous data, in: Numerische Mathematik / Numerical Mathematics, 2010, vol. 115, no 1, p. 1–44.

  • 3J. F. Bonnans, J. C. Gilbert, C. Lemaréchal, C. Sagastizábal.

    Numerical Optimization: theoretical and numerical aspects, Universitext, Springer-Verlag, Berlin, 2006, second edition.
  • 4J. F. Bonnans, S. Maroso, H. Zidani.

    Error estimates for a stochastic impulse control problem, in: Appl. Math. and Optim., 2007, vol. 55, no 3, p. 327–357.
  • 5J. F. Bonnans, A. Shapiro.

    Perturbation analysis of optimization problems, Springer-Verlag, New York, 2000.
  • 6J. F. Bonnans, H. Zidani.

    Consistency of generalized finite difference schemes for the stochastic HJB equation, in: SIAM J. Numerical Analysis, 2003, vol. 41, p. 1008-1021.
  • 7N. Bérend, J. F. Bonnans, J. Laurent-Varin, M. Haddou, C. Talbot.

    An Interior-Point Approach to Trajectory Optimization, in: J. Guidance, Control and Dynamics, 2007, vol. 30, no 5, p. 1228-1238.
  • 8J. Gergaud, P. Martinon.

    Using switching detection and variational equations for the shooting method, in: Optimal Control Applications and Methods, 2007, vol. 28, no 2, p. 95–116.
  • 9P. Martinon, J. F. Bonnans, J. Laurent-Varin, E. Trélat.

    Numerical study of optimal trajectories with singular arcs for an Ariane 5 launcher, in: J. Guidance, Control, and Dynamics, 2009, vol. 32, no 1, p. 51-55.
Publications of the year

Articles in International Peer-Reviewed Journal

  • 10F. Alvarez, J. Bolte, J. F. Bonnans, F. Silva.

    Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems, in: Mathematical Programming, Series A, 2011, 29 p.

  • 11O. Bokanowski, Y. Cheng, C.-W. Shu.

    A discontinuous Galerkin solver for front propagation, in: SIAM Journal on Scientific Computing, 2011, vol. 33, no 2, p. 923-938.

  • 12O. Bokanowski, N. Forcadel, H. Zidani.

    Deterministic state constrained optimal control problems without controllability assumptions, in: ESAIM: Control, Optimisation and Calculus of Variations, 2011, vol. 17, no 4, p. 995-1015. [ DOI : 10.1051/cocv/2010030 ]

  • 13J. F. Bonnans, J. André.

    Optimal structure of gas transmission trunklines, in: Optimization and Engineering, 2011, vol. 12, no 1, p. 175-198.

  • 14A. Briani, H. Zidani.

    Characterization of the value function of final state constrained control problems with BV trajectories, in: Communication on Pure and Applied Analysis, 2011, vol. 10, no 6, p. 1567-1587. [ DOI : 10.3934/cpaa.2011.10.1567 ]

  • 15Z. Cen, J. F. Bonnans, T. Christel.

    Energy contracts management by stochastic programming techniques, in: Annals of Operations Research, 2011. [ DOI : 10.1007/s10479-011-0973-5 ]


International Conferences with Proceedings

  • 16O. Bokanowski, A. Desilles, H. Zidani.

    Hamilton Jacobi Approach for Motion Planning and Reachability analysis, in: Proc. Valuetools'11, ENS Cachan, Paris, France, 16 20 May 2011.
  • 17O. Bokanowski, H. Zidani.

    Minimal Time Problems with Moving Targets and Obstacles, in: 18th IFAC World Congress, Milano, Italie, 2011, vol. 18, Part 1, p. 2589-2593. [ DOI : 10.3182/20110828-6-IT-1002.02261 ]

  • 18J. F. Bonnans, G. Granato, H. Zidani.

    A Stochastic Dynamic Principle for Hybrid Systems with Execution Delay and Decision Lags, in: Proc. IEEE-CDC, Conference on Decision and Control, Orlando, Dec. 12-15, 2011.
  • 19N. Forcadel, Z. Rao, H. Zidani.

    Optimal control problems of BV trajectories with pointwise state constraints, in: 18th IFAC World Congress, Milan, Italie, 2011, vol. 18. [ DOI : 10.3182/20110828-6-IT-1002.01694 ]


Internal Reports

  • 20M. S. Aronna.

    Partially affine control problems: second order conditions and a well-posed shooting algorithm, INRIA, October 2011, no RR-7764.

  • 21M. S. Aronna, J. F. Bonnans, A. V. Dmitruk, P. Lotito.

    Quadratic conditions for bang-singular extremals, INRIA, June 2011, no RR-7664.

  • 22M. S. Aronna, J. F. Bonnans, P. Martinon.

    A well-posed shooting algorithm for optimal control problems with singular arcs, INRIA, October 2011, no RR-7763.

  • 23T. Bayen, J. F. Bonnans, F. Silva.

    Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations, INRIA, October 2011, no RR-7765.

  • 24I. Ben Latifa, J. F. Bonnans, M. Mnif.

    Optimal multiple stopping problem and financial applications, INRIA, November 2011, no RR-7807.

  • 25J. F. Bonnans, N. Osmolovskii.

    Characterization of a local quadratic growth of the Hamiltonian for control constrained optimal control problems, INRIA, March 2011, no RR-7570.

  • 26J. F. Bonnans, G. Spiers, J.-L. Vie.

    Global optimization of pipe networks by the interval analysis approach: the Belgium network case, INRIA, November 2011, no RR-7796.

  • 27J. F. Bonnans, X. Tan.

    A model-free no-arbitrage price bound for variance options, INRIA, October 2011, no RR-7777.

  • 28J. F. Bonnans, X. Tan.

    Monotonicity condition for the θ-scheme for diffusion equations, INRIA, October 2011, no RR-7778.

  • 29Z. Cen, J. F. Bonnans, T. Christel.

    Sensitivity analysis of energy contracts management problem by stochastic programming techniques, INRIA, March 2011, no RR-7574.


Other Publications

  • 30A. Altarovici, O. Bokanowski, H. Zidani.

    A general Hamilton-Jacobi framework for nonlinear state-constrained control problems.

  • 31O. Bokanowski, Y. Cheng, C.-W. Shu.

    A discontinuous Galerkin scheme for front propagation with obstacles.

  • 32A. Briani, F. Camilli, H. Zidani.

    Approximation Schemes for Monotone Systems of Nonlinear Second Order Partial Differential Equations: Convergence Result and Error Estimate, 2011, To appear in Differential Equations and Applications.

  • 33S. Cacace, E. Cristiani, M. Falcone, A. Picarelli.

    A Patchy Dynamic Programming Scheme for a Class of Hamilton-Jacobi-Bellman Equations, 2011, Submitted to SIAM J. Scientific Computing.

  • 34N. Forcadel, Z. Rao, H. Zidani.

    State-constrained optimal control problems of impulsive differential equations, submitted.

  • 35C. Imbert, R. Monneau, H. Zidani.

    A Hamilton-Jacobi approach to junction problems and application to traffic flows, 2011, This paper is dedicated to J.-B. Hiriart-Urruty. Note on v3: to appear in ESAIM: COCV..

References in notes
  • 36R. Abgrall.

    Numerical discretization of boundary conditions for first order Hamilton-Jacobi equations, in: SIAM J. Numerical Analysis, 2003, vol. 41, no 6, p. 2233–2261.
  • 37R. Abgrall, S. Augoula.

    High order numerical discretization for Hamilton-Jacobi equations on triangular meshes, in: J. Scientific Computing, 2000, vol. 15, no 2, p. 197–229.
  • 38J. Aubin, H. Frankowska.

    Set-valued analysis, Birkhäuser, Boston, 1990.
  • 39M. Bardi, I. Capuzzo-Dolcetta.

    Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems and Control: Foundations and Applications, Birkhäuser, Boston, 1997.
  • 40G. Barles.

    Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques et Applications, Springer, Paris, 1994, vol. 17.
  • 41G. Barles, E. Jakobsen.

    Error bounds for monotone approximation schemes for Hamilton-Jacobi-Bellman equations, in: SIAM J. Numerical Analysis, 2005, vol. 43, no 2, p. 540–558 (electronic).
  • 42G. Bliss.

    Lectures on the Calculus of Variations, University of Chicago Press, Chicago, Illinois, 1946.
  • 43J. F. Bonnans, A. Hermant.

    Well-Posedness of the Shooting Algorithm for State Constrained Optimal Control Problems with a Single Constraint and Control, in: SIAM J. Control Optimization, 2007, vol. 46, no 4, p. 1398–1430.
  • 44J. F. Bonnans, A. Hermant.

    Second-order Analysis for Optimal Control Problems with Pure State Constraints and Mixed Control-State Constraints, in: Annales de l'Institut Henri Poincaré. Analyse non linéaire., 2009, vol. 26, no 2, p. 561-598.
  • 45J. F. Bonnans, J. Laurent-Varin.

    Computation of order conditions for symplectic partitioned Runge-Kutta schemes with application to optimal control, in: Numerische Mathematik, 2006, vol. 103, no 1, p. 1–10.
  • 46J. F. Bonnans, E. Ottenwaelter, H. Zidani.

    Numerical schemes for the two dimensional second-order HJB equation, in: ESAIM: M2AN, 2004, vol. 38, p. 723-735.
  • 47J. F. Bonnans, H. Zidani.

    Consistency of generalized finite difference schemes for the stochastic HJB equation, in: SIAM J. Numerical Analysis, 2003, vol. 41, p. 1008-1021.
  • 48A. E. Bryson, Y.-C. Ho.

    Applied optimal control, Hemisphere Publishing, New-York, 1975.
  • 49F. Clarke.

    A new approach to Lagrange multipliers, in: Mathematics of Operations Research, 1976, vol. 2, p. 165-174.
  • 50M. Crandall, L. Evans, P. Lions.

    Some properties of viscosity solutions of Hamilton-Jacobi equations, in: Trans. Amer. Math. Soc, 1984, vol. 282, p. 487-502.
  • 51M. Crandall, P. Lions.

    Viscosity solutions of Hamilton Jacobi equations, in: Bull. American Mathematical Society, 1983, vol. 277, p. 1–42.
  • 52M. Crandall, P. Lions.

    Two approximations of solutions of Hamilton-Jacobi equations, in: Mathematics of Computation, 1984, vol. 43, p. 1–19.
  • 53B. Després, F. Lagoutière.

    Contact discontinuity capturing schemes for linear advection and compressible gas dynamics, in: J. Sci. Comput., 2001, vol. 16, p. 479-524.
  • 54B. Després, F. Lagoutière.

    A non-linear anti-diffusive scheme for the linear advection equation, in: C. R. Acad. Sci. Paris, Série I, Analyse numérique, 1999, vol. 328, p. 939-944.
  • 55A. Dontchev, W. Hager, V. Veliov.

    Second-order Runge-Kutta approximations in control constrained optimal control, in: SIAM Journal on Numerical Analysis, 2000, vol. 38, p. 202–226 (electronic).
  • 56I. Ekeland.

    Nonconvex minimization problems, in: Bulletin of the American Mathematical Society, 1979, vol. 1(New series), p. 443-474.
  • 57M. Falcone, R. Ferretti.

    Semi-Lagrangian schemes for Hamilton-Jacobi equations, discrete representation formulae and Godunov methods, in: Journal of Computational Physics, 2002, vol. 175, p. 559–575.
  • 58M. Falcone, R. Ferretti.

    Convergence analysis for a class of high-order semi-Lagrangian advection schemes, in: SIAM J. Numer. Anal., 1998, vol. 35, no 3, p. 909–940 (electronic).
  • 59J. Gergaud, P. Martinon.

    Using switching detection and variational equations for the shooting method, in: Optimal Control Applications and Methods, 2007, vol. 28, no 2, p. 95–116.
  • 60W. Hager.

    Runge-Kutta methods in optimal control and the transformed adjoint system, in: Numerische Mathematik, 2000, vol. 87, no 2, p. 247–282.
  • 61E. Harten.

    ENO schemes with subcell resolution, in: J. Computational Physics, 1989, vol. 83, p. 148–184.
  • 62C. Hu, C.-W. Shu.

    A discontinuous Galerkin finite element method for Hamilton-Jacobi equations, in: SIAM J. on Scientific Computing, 1999, vol. 21, no 2, p. 666–690 (electronic).
  • 63C. Hu, C.-W. Shu.

    A discontinuous Galerkin finite element method for Hamilton-Jacobi equations, in: SIAM J. on Scientific Computing, 1999, vol. 21, no 2, p. 666–690 (electronic).
  • 64A. Ioffe, V. Tihomirov.

    Theory of Extremal Problems, North-Holland Publishing Company, Amsterdam, 1979, Russian Edition: Nauka, Moscow, 1974.
  • 65N. Krylov.

    On the rate of convergence of finite-difference approximations for Bellman's equations with variable coefficients, in: Probability Theory and Related Fields, 2000, vol. 117, p. 1–16.
  • 66H. Kushner, P. Dupuis.

    Numerical methods for stochastic control problems in continuous time, Applications of mathematics, Springer, New York, 2001, vol. 24, Second edition.
  • 67J.-L. Lagrange.

    Mécanique analytique, Paris, 1788, reprinted by J. Gabay, 1989.
  • 68E. Lee, L. Markus.

    Foundations of optimal control theory, John Wiley, New York, 1967.
  • 69G. Leitmann.

    An introduction to optimal control, Mc Graw Hill, New York, 1966.
  • 70K. Malanowski, C. Büskens, H. Maurer.

    Convergence of approximations to nonlinear optimal control problems, in: Mathematical programming with data perturbations, New York, Lecture Notes in Pure and Appl. Math., Dekker, New York, 1998, vol. 195, p. 253–284.
  • 71S. Osher, C.-W. Shu.

    High essentially nonoscillatory schemes for Hamilton-Jacobi equations, in: SIAM J. Numer. Anal., 1991, vol. 28, no 4, p. 907-922.
  • 72H. Pham.

    Optimisation et Contrôle Stochastique Appliqués à la Finance, Springer Verlag, 2007, no 61.
  • 73L. Pontryagin, V. Boltyanski, R. Gamkrelidze, E. Michtchenko.

    The Mathematical Theory of Optimal Processes, Wiley Interscience, New York, 1962.
  • 74P. Roe.

    Some contributions to the modelling of discontinuous flows, in: Lectures in Applied Mathematics, 1985, vol. 22, p. 163–193.
  • 75L. Young.

    Lectures on the calculus of variations and optimal control theory, W. B. Saunders Co., Philadelphia, 1969.
  • 76B. Øksendal.

    Stochastic differential equations, Universitext, Sixth, Springer-Verlag, Berlin, 2003.